Skip to main content

Stability and Limit Cycle Analysis of Non-linear AR Models

Wu, Shaomin (2000) Stability and Limit Cycle Analysis of Non-linear AR Models. Control and Decision, 15 (3). pp. 305-308. ISSN 1001-0920. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:32012)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Item Type: Article
Subjects: H Social Sciences
H Social Sciences > HA Statistics > HA33 Management Science
Divisions: Divisions > Kent Business School - Division > Kent Business School (do not use)
Depositing User: Shaomin Wu
Date Deposited: 29 Oct 2012 12:59 UTC
Last Modified: 16 Feb 2021 12:43 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/32012 (The current URI for this page, for reference purposes)
Wu, Shaomin: https://orcid.org/0000-0001-9786-3213
  • Depositors only (login required):